# SDR GAIA01266ST

- Difficulty date: August 6, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED INTERCOSAL UPPER FLANGE CRACKED AT BS 298, RBL 12 ABOVE PULLEY BRACKET.  ACCOMPLISHED INTERCOSTAL REPLACEMENT IAW B727 SRM 53-10-2, FIG 7 AND 51-30-2.  (M)
